# SDR ASAA0852506

- Difficulty date: January 28, 2008
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 3,691 hours, 1,095 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Modulating Valve
- Part number: 3989083
- Condition: Faulty
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE "ZONE TEMP" LIGHT ILLUMINATED ON RECALL EXTINGUISHED ON MASTER CAUTION RESET.  REPLACED TRIM AIR MOD VALVE IAW 21 61 21.  OPS NORMAL, NO LIGHTS ON RECALL.
